# SDR ASAA2019011127748

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 14,023 hours, 4,684 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL LEFT PACK LT ILLUMINATES PACK LT. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE TEST OF PZTC 1, FOUND SRADA EXIT FAULT, RESET PZTC 1 SRADA EXIT FAULT CLEARED, BITE TEST PZTC 2 FOUND NO FAULT, REF FIM 21-62 TASK 801, PZTC 1 ALSO LOGGED LEFT TCV FAULT, REF FIM 21-62 TASK 830, RECYCLED 3 CIRCUIT BREAKERS PROCEDURE, LEFT TCV FAULT CLEARED, RAN BOTH PACKS FOR 30 MINUTES, RECALL TEST SHOWN LEFT PACK LIGHT NOT ILLUMINATED, NO FAULT NOTED ON BOTH PZTC 1 & 2.
